# SDR GAIA02093ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE FUSELAGE FRAME WAS DENTED JUST ABOVE FLOOR LEVEL RIGHT MAIN CARGO COMPARTMENT BS 600.  CUT OUT DAMAGED AREA OF FRAME IAW B727 SRM 51-40-3 FIGURE 1, FABRICATED REPAIR DOUBLER IAW B727 SRM 51-40-3 AND 53-10-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
